MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM LAT. GLENOSPHERE 32XØ24.5; REVERSE SHOULDER GLENOSPHERE

MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM LAT. GLENOSPHERE 32XØ24.5; REVERSE SHOULDER GLENOSPHERE
Model Number 04.01.0206
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 02/15/2022
Type of Reportable Event Serious Injury
Event or Problem Description
At 10 months after the primary surgery, the surgeon revised the glenosphere and liner due to instability.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 22 february 2022.Lot 1811033: (b)(4) items manufactured and released on 27-mar-2019.Expiration date: 2024-03-18.No anomalies found related to the problem.To date, (b)(4) items of the same lot has been sold without any similar reported event.Additional component involved: reverse shoulder system 04.01.0118 humeral reverse hc liner ø32/+6mm (k170452) lot 173416: (b)(4) items manufactured and released on 27-june-2017.Expiration date: 2022-06-08.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.

Brand Name
REVERSE SHOULDER SYSTEM LAT. GLENOSPHERE 32XØ24.5
Common Device Name
REVERSE SHOULDER GLENOSPHERE
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key13770429
Report Number3005180920-2022-00173
Device Sequence Number3822702
Product Code HSD
UDI-Device Identifier07630040728058
UDI-Public07630040728058
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K193175
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/18/2024
Device Model Number04.01.0206
Device Catalogue Number04.01.0206
Device Lot Number1811033
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/15/2022
Initial Report FDA Received Date03/15/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/27/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale